# SDR HAIHEEA9995

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: RH2508
- Condition: Defective
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED WITH MAIN GEARBOX ASSEMBLY DUE TO TRANSMISSION MAKING METAL.  REPLACEMENTS RECEIVED ON 5-14-97 UNDER S/N M222 AND P/N 350A32-0011-00, S/N M1324.
